MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TUBE,GASTROSTOMY,20FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES, LP; TUBE,GASTROSTOMY,20FR,3-PORT,WHITE,1/BX
Catalog Number DYND70320
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the tube is "easily tearing apart" and "leaks on the port".
 
Additional Manufacturer Narrative
According to the customer, the tube is "easily tearing apart" and "leaks on the port".The customer reported the product has been replaced as a result.No additional information is available at this time.Sample requested for return evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TUBE,GASTROSTOMY,20FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18233671
Report Number1417592-2023-00473
Device Sequence Number6984207
Product Code KNT
UDI-Device Identifier10080196837922
UDI-Public10080196837922
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND70320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown